# SDR NOC2008F00006

- Difficulty date: September 17, 2008
- Submitted: October 27, 2008
- Operation: Air carrier
- Aircraft: N754NA
- Make and model: Boeing 757-28A
- Aircraft serial: 29381
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Smoke
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

AT FL90 WITH AUTOPILOT ENGAGED ACFT HAD AN OVERSPEED OF 10 KTS AT THE SAME TIME F/A CALLED SMOKE IN CABIN. HAD AN UNEVENTFUL LANDING, DECLARED AN EMERGENCY.  INSPECTED ACFT EXTERIOR STRUCTURE, AFT FUSELAGE, BULKHEAD, STAB FITTINGS, JACKSCREW AREA NO DAMAGE FOUND NO BUCKLES OR CRACKS.  EXAMINED ENGINE PANELS, DOORS AND LOWER SURFACES IAW MM 05-51-04-212-019 UNABLE TO DUPLICATE THE SMOKE IN CABIN. CHECKED BOTH PACK BAYS, ALL CARGO BAYS, LAVS, E/E COMPARTMENTS NO SIGNS OF HEAT. AIRCRAFT OK FOR SERVICE. (K)
